# SDR CA060502004

- Difficulty date: April 24, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Pwa PT6A135
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Part number: 3020159
- Condition: Distorted
- Location: Turbine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HOT SECTION KIT REPAIR OF A PT6A-135 ENG, CT SHROUD SEGMENT-RETAINING RING WAS FOUND LOOSE AND PARTIALLY DISENGAGED FROM CT SHROUD HOUSING RETAINING GROOVE.  MINOR SHIFTING OF CT SHROUD SEGMENTS WERE NOTED (SEE PHOTOGRAPH NR 1 AND 2). THE CT SHROUD SEGMENT-RETAINING RING (P/N 3020159) WAS OF PRE SB 1627 CONFIG AND CT SHROUD SEGMENTS (P/N 3053094) WERE OF PRE SB 1628 CONFIGURATION QTY 7-RUB SPOTS WERE NOTED ON THE CT SHROUD SEGMENTS WITH RUB ON CT BLADES.  CT SHROUD SEGMENT-RETAINING RING WAS FOUND DISTORTED AND PARTIALLY DISENGAGED FROM THE RETAINING GROOVE OF CT SHROUD HOUSING.  NO OVER HEATING/BURNING OF HOT SECTION PARTS NOTED.  INSPECTION OF CT SHROUD HOUSING WAS DONE AND ROUNDNESS OF ALL CRITICAL DI
